# SDR CA150707006

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 43,158 hours
- Engine: Ge CFM567B24
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Fuel Filter
- Part time: 17,269 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 1 FUEL FILTER BYPASSES LIGHT ILLUMINATED IN FLIGHT.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING WAS CARRIED OUT AND THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WAS FOUND FAILED AND REPLACED ALONG WITH THE FUEL FILTER.
